Have you received the wrong insulin or oral diabetes medication from the pharmacy in the past five years?
Yes, more than once
I don't know
Have you received the wrong insulin or oral diabetes medication from the pharmacy in the past five years?Poll dates: December 29, 2002 - January 5, 2003
Total Votes: 559
Receiving the wrong insulin or oral medication from the pharmacy could cause serious problems if you don't realize it. In this poll, 15% of people report getting the wrong medicine at least once in the past five years, and 4% report getting the wrong medication more than once.
Given the potentially serious consequences of taking the wrong insulin or oral medication for diabetes, it's a good idea to check the medicine at the pharmacy before you leave.
|Return to the Top of This Page|
Last Updated: Wednesday March 16, 2005 16:37:20
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.